Share Facebook
Crohn's Disease Forum » Treatment » Remicade/Infliximab » Side effects of remicade


10-23-2015, 10:50 AM   #1
Aprilshowers
 
Aprilshowers's Avatar
 
Join Date: Sep 2014
Location: Newmarket, Ontario
Side effects of remicade

Since being on Humira for 24 months, then Remicade post surgery, February 2015 my Crohns is in remission. The cost is joint pain, psoriasis on my head and in both ears, blurry vision. New their money gastroenterologist nor my family doctor want me to quit Remicade. I am a 70 year old, normally very physically active woman but am so limited in what I can do that I have gained 30 pounds and counting over one year. Frustrated and wonder if this is common.
11-18-2015, 08:20 PM   #2
ronroush7
Forum Monitor
 
ronroush7's Avatar
 
Join Date: Oct 2013
Location: vienna, Virginia

My Support Groups:
I was on Remicade. Had to stop because of rare side effect. I am on Stelara right now. You mentioned psorasis. Stelara is supposed to help with that.
11-18-2015, 10:57 PM   #3
tots
Senior Member
 
tots's Avatar
 
Join Date: Feb 2012
Location: Austin, Texas

My Support Groups:
My eye Dr thought I was crazy when I said I had blurry vision due to my Remicade!

Thank you for sharing, its the best way to learn about this disease!!


Lauren
__________________


Diagnosed= 1992 and again Feb 2012 Confirmed with
CT enterography May 2015 !!


Waiting for the ok from my Ins company to restart Remicade. Will also start Imuron to get into remission!
I know it's out there somewhere and I WILL find it!


:


Ok, my family Dr told me to cut down on the stress- a husband, 3 kids, and 3 dogs!
11-18-2015, 11:10 PM   #4
ronroush7
Forum Monitor
 
ronroush7's Avatar
 
Join Date: Oct 2013
Location: vienna, Virginia

My Support Groups:
I got folliculitis as a result.

11-19-2015, 04:21 PM   #5
Novax
 
Join Date: Nov 2015
Location: Austin, Texas
Has anyone experienced ankle edema? I have never had it in my life now shortly after my 3rd infusion my socks are leaving deep marks on my skin. I also have neuropathy in my right foot - started after 2nd infusion. B-12 low normal so tried shots and it helped a little but over a month after sky high B-12 levels attained I still have some numbness. GI doc also thinks I'm crazy and that it isn't related but I lived 48 years without any of this and it suddenly starts when I begin Remicade.
11-19-2015, 04:27 PM   #6
ronroush7
Forum Monitor
 
ronroush7's Avatar
 
Join Date: Oct 2013
Location: vienna, Virginia

My Support Groups:
I have been off of Remicade almost two years. I used to get bsd swelling in my legs.

11-19-2015, 04:33 PM   #7
Aprilshowers
 
Aprilshowers's Avatar
 
Join Date: Sep 2014
Location: Newmarket, Ontario
Hi there Novax. I have also experienced swelling of my ankles since starting Remicade in March 2015. It is now much better but aching joints still an issue. I was also told that neither of these symptoms are related to Remicade. Frustrating!
11-19-2015, 04:37 PM   #8
Novax
 
Join Date: Nov 2015
Location: Austin, Texas
Thanks - sorry you are going through that too but also glad I am not crazy or have some new health issue to worry about! I have become so frustrated with all the new side effects that my GI dismisses that I also posted another thread here just in case nobody on this thread had similar issues. Sorry if that is too much posting - new to forum. Thanks for quick response.
11-19-2015, 04:38 PM   #9
ronroush7
Forum Monitor
 
ronroush7's Avatar
 
Join Date: Oct 2013
Location: vienna, Virginia

My Support Groups:
Don't apologize. This is a support group.

Reply

Crohn's Disease Forum » Treatment » Remicade/Infliximab » Side effects of remicade
Thread Tools


All times are GMT -5. The time now is 05:49 PM.
Copyright 2006-2017 Crohnsforum.com